Document Type

Article

Publication Date

8-2000

Publication Title

International Journal of Computational Geometry & Applications

Abstract

The resolution of a decades-old open problem is described: polygonal chains cannot lock in the plane.

Volume

10

Issue

4

First Page

441

Last Page

444

DOI

dx.doi.org/10.1142/S0218195900000255

ISSN

1793-6357

Comments

Language included at the request of the publisher: Electronic version of an article published as International Journal of Computational Geometry & Applications, 10, 4, 2000, 441-444, dx.doi.org/10.1142/S0218195900000255 © copyright World Scientific Publishing Company http://www.worldscientific.com/worldscinet/ijcga

Share

COinS
 
 

To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.